# SDR C77A20150707001

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 20,954 hours, 12,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Cracked
- Location: Fuselage
- Part time: 4,907 hours, 2,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TURN ON 06 18 2015, DISCOVERED INCOMING DAMAGE TO THE FWD CARGO, FWD CORNER SEAL REST & LOWER CTR SEAL REST.  THE DAMAGE DIMENSIONS ARE THE AS FOLLOWS.  CORNER SEAL REST PN 170-66803-401, 2.9 INCHES LENGTH & DENTED TO 0.4 INCH DEEP.  THE SUBJECT SEAL REST HAS A CRACK THAT EXTENDS FROM THE END TO THE FIRST DOME NUT APPROX 1.5” LONG.  THRESHOLD SCUFF PLATE DENT DAMAGE APPROX 1.0 INCH X 0.5 INCH DEEP.  LOWER CARGO DOOR SEAL REST PN 170-66804-401 2.6 INCHES LENGTH & DENTED TO 0.2 INCH DEEP.  THE SUBJECT SEAL REST HAS A CRACK THAT EXTENDS FROM THE END APPROX 0.6 INCHES.  RECEIVED RELIEF IN THE FORM OF ETD2015-170-057762TO AUTHORIZE A 100 FC FLY-BY PROVIDED A TEMPORARY REPAIR IS ACCOMPLISHED TO THE SEAL REST.  R & R THE FWD CARGO DOOR LOWER FWD & LOWER CTR SEAL DEPRESSORS IAW SRM 51-41-01 & 51-43-01 ON EA E175-53-546.2 REV IR WO 1921801 & EO E175-53MR-108 REV 2 WO 1924508.
